# SDR ASOA2016071415233

- Difficulty date: July 14, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL LOWER MID CAP IS CORRODED.  FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-21-23-101-001A-02.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-41-02-001-001-A01, AND SRM 51-40-11-001-001-A01.
